Alert archive / South Dakota / Wind Advisories in 2010

Wind Advisory 3, NWS Aberdeen, SD

April 27, 201026 counties in South Dakota; Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this wind advisory at Apr 27, 2010, 3:15 PM CDT for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Apr 28, 2010, 9:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2010, 3:15 PM CDT (20:15 UTC)
In effect from
Apr 28, 2010, 9:00 AM CDT
Expired
Apr 28, 2010, 7:00 PM CDT
In force
10 hr
Issued by
NWS Aberdeen, SD
All 28 counties

Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.3 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2010-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2010-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1665 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

055 
WWUS73 KABR 272015
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
315 PM CDT TUE APR 27 2010

...STRONG SOUTHERLY WINDS EXPECTED ON WEDNESDAY...

.HIGH PRESSURE WILL EXIT THE REGION TONIGHT AHEAD OF AN
APPROACHING LOW PRESSURE SYSTEM. STRONG SOUTHERLY WINDS WILL
DEVELOP OVER THE NORTHERN PLAINS BETWEEN THESE TWO SYSTEMS
WEDNESDAY MORNING AND WILL CONTINUE INTO WEDNESDAY EVENING.

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-281000-
/O.NEW.KABR.WI.Y.0003.100428T1400Z-100429T0000Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...
MURDO...PRESHO...FORT THOMPSON
315 PM CDT TUE APR 27 2010 /215 PM MDT TUE APR 27 2010/

...WIND ADVISORY IN EFFECT FROM 9 AM CDT /8 AM MDT/ TO 7 PM CDT
/6 PM MDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM CDT /8 AM MDT/ TO 7 PM
CDT /6 PM MDT/ WEDNESDAY. 

* STRONG SOUTH TO SOUTHEASTERLY WINDS WILL DEVELOP WEDNESDAY
  MORNING AND CONTINUE THROUGH WEDNESDAY EVENING. 

* SUSTAINED WINDS OF 25 TO 40 MPH ARE EXPECTED WITH WIND GUSTS UP
  TO 45 MPH LIKELY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

PARKIN
4 follow-up statements
044 
WWUS73 KABR 280842
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
342 AM CDT WED APR 28 2010

...STRONG SOUTHERLY WINDS EXPECTED TODAY...

.AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM...STRONG SOUTHERLY
WINDS WILL DEVELOP ACROSS THE NORTHERN PLAINS TODAY.

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-281645-
/O.CON.KABR.WI.Y.0003.100428T1400Z-100429T0000Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...
MURDO...PRESHO...FORT THOMPSON
342 AM CDT WED APR 28 2010 /242 AM MDT WED APR 28 2010/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CDT /8 AM MDT/ THIS
MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CDT /8 AM MDT/ THIS
MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING. 

* STRONG SOUTH TO SOUTHEASTERLY WINDS WILL DEVELOP THIS MORNING
  AND CONTINUE THROUGH EARLY THIS EVENING.

* SUSTAINED WINDS OF 25 TO 35 MPH WILL DEVELOP AND PERSIST
  THROUGHOUT THE DAY...WITH WIND GUSTS BETWEEN 40 AND 50 MPH
  LIKELY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DORN
241 
WWUS73 KABR 281635
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1135 AM CDT WED APR 28 2010

...STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH THIS AFTERNOON...

.AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM...STRONG SOUTHERLY
WINDS WILL CONTINUE THROUGH THE AFTERNOON.

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-290000-
/O.CON.KABR.WI.Y.0003.000000T0000Z-100429T0000Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...
MURDO...PRESHO...FORT THOMPSON
1135 AM CDT WED APR 28 2010 /1035 AM MDT WED APR 28 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING. 

* STRONG SOUTH TO SOUTHEASTERLY WINDS WILL CONTINUE THROUGH THE
  LATE AFTERNOON.

* SUSTAINED WINDS OF 25 TO 40 MPH WILL PERSIST THROUGHOUT THE
  DAY...WITH WIND GUSTS BETWEEN 45 AND 55 MPH LIKELY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
TMT
597 
WWUS73 KABR 282045
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
345 PM CDT WED APR 28 2010

...STRONG SOUTHERLY WINDS WILL CONTINUE INTO EARLY EVENING...

.AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM...STRONG SOUTHERLY
WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS...MAINLY ACROSS
EASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA.

SDZ003-004-009-015-016-033>035-045-048-282145-
/O.CAN.KABR.WI.Y.0003.000000T0000Z-100429T0000Z/
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES-
LYMAN-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO...
PRESHO
345 PM CDT WED APR 28 2010 /245 PM MDT WED APR 28 2010/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DECREASED BELOW ADVISORY SPEEDS ACROSS CENTRAL SOUTH
DAKOTA. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED.

$$

MNZ039-046-SDZ005>008-010-011-017>023-036-037-051-290000-
/O.CON.KABR.WI.Y.0003.000000T0000Z-100429T0000Z/
TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY-
FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HYDE-HAND-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA...
ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...HIGHMORE...MILLER...FORT THOMPSON
345 PM CDT WED APR 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* STRONG SOUTH TO SOUTHEASTERLY WINDS WILL CONTINUE INTO THE EARLY
  EVENING HOURS.

* SUSTAINED WINDS OF 25 TO 40 MPH WILL PERSIST INTO THE EARLY
  EVENING...WITH WIND GUSTS BETWEEN 45 AND 55 MPH LIKELY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
TMT
454 
WWUS73 KABR 282352
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
652 PM CDT WED APR 28 2010

...GUSTY SOUTH WINDS WILL CONTINUE THIS EVENING...

.GUSTY WINDS WILL SLOWLY DIMINISH ACROSS THE FORECAST AREA THIS
EVENING AS A STORM SYSTEM MOVES THROUGH THE REGION OVERNIGHT.

MNZ039-046-SDZ005>008-010-011-017>023-036-037-051-290100-
/O.EXP.KABR.WI.Y.0003.000000T0000Z-100429T0000Z/
TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY-
FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HYDE-HAND-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA...
ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...HIGHMORE...MILLER...FORT THOMPSON
652 PM CDT WED APR 28 2010

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. 

* WINDS OF 20 TO 25MPH WITH GUSTS TO 35MPH ARE EXPECTED TO
  CONTINUE THROUGH THE EVENING HOURS WHILE SLOWLY DIMINISHING.

$$
CONNELLY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Apr 27, 10:33 AM CDT, 4 hours 42 minutes earlier.

Area forecast discussion, Apr 27, 10:33 AM CDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
1033 AM CDT TUE APR 27 2010

.UPDATE...
JUST SOME MINOR ADJUSTMENTS MADE TO THE FORECAST THIS MORNING.
MADE SOME CHANGES TO SKY COVER TO ACCOUNT FOR LINGERING STRATUS
ALONG THE MISSOURI RIVER THIS MORNING. NO CHANGES MADE TO WINDS OR
TEMPERATURES. NEW AVIATION DISCUSSION BELOW.

&&
.PREV DISCUSSION...
.SHORT TERM...TODAY THROUGH THURSDAY
FORECAST CHALLENGES INCLUDE TEMPS AND PRECIP CHANCES THROUGHOUT
THE PERIOD...ALONG WITH WINDS ON WEDNESDAY.

CURRENTLY...SURFACE HIGH PRESSURE IS TRYING TO BUILD INTO THE CWA
FROM THE NORTHWEST...WHILE AN INVERTED SURFACE TROF OVER THE FAR
EASTERN CWA IS SLOW TO FILL IN. PERSISTENT HIGH CLOUDS OVER THE
EASTERN ZONES HAVE KEPT ANY FOG OR LOW CLOUDS FROM FORMING EARLY
THIS MORNING...AND HAS ALSO FUNCTIONED TO HELP KEEP TEMPS UP A
LITTLE BIT...WITH REPORTING STATIONS READING TEMPS IN THE 40S.
FURTHER WEST...SCT-BKN LOW CLOUDS AND PATCHY FOG HAVE BEEN
APPARENT ON FOG PRODUCT SATELLITE IMAGERY ALL NIGHT. TEMPERATURES
OUT WEST HAVE DIPPED INTO THE 30S...ESPECIALLY IN THE CLEAR AREAS.

HIGH PRESSURE TODAY SHOULD YIELD PLENTY OF SUNSHINE AND MINIMAL
MIXING WIND. NEVERTHELESS...LATE APRIL SUNSHINE SHOULD HAVE NO
PROBLEM WARMING THINGS INTO THE 60S TODAY.

MEANWHILE THE JET ENERGY ALOFT THAT IS CARVING OUT A LONGWAVE TROF
ALONG THE WEST COAST...WILL DIRECT SEVERAL CHUNKS OF LOW PRESSURE
OUT ONTO THE NORTHERN PLAINS REGION MAINLY WEDNESDAY EVENING
THROUGH THURSDAY. WIND SHEAR FOR ORGANIZED STRONG THUNDERSTORM
DEVELOPMENT IS AVAILABLE BOTH WEDNESDAY EVENING AND THURSDAY.
HOWEVER...THE CRITICAL LOW LEVEL GULF MOISTURE NEEDED TO GENERATE
MEANINGFUL SURFACE-BASED CONVECTION APPEARS TO BE LACKING BOTH
DAYS. SO...THE QUESTION THEN BECOMES JUST HOW MUCH EFFECTIVE WIND
SHEAR WILL BE AVAILABLE IN THE CLOUD BEARING PORTION OF THE
ATMOSPHERE WEDNESDAY NIGHT INTO THURSDAY MORNING TO GENERATE
ORGANIZED STRONG ELEVATED NIGHT-TIME THUNDERSTORMS...AS MOISTURE
BETWEEN 850HPA AND 500HPA GETS TRANSPORTED UP HERE BY THE MIDDLE
OF THE WEEK. FORECAST WX/POPS THIS MORNING REMAIN PRETTY MUCH
UNCHANGED...AS DOES FORECAST MAX/MIN TEMPERATURES.

LASTLY...CURRENTLY...THE GFS/NAM/EC ALL SUPPORT A MIXING LAYER
AVERAGE WIND BETWEEN 25 AND 35 KNOTS. NOT SO SURE 45+ MPH WIND
GUSTS WILL BE ACHIEVED DURING THE AFTERNOON/EARLY EVENING HOURS ON
WEDNESDAY...BUT SUSTAINED WINDS CENTERED AROUND THAT 30 MPH
THRESHOLD WILL LIKELY BE ACHIEVED FREQUENTLY ON WEDNESDAY.

.LONG TERM...THURSDAY NIGHT THROUGH MONDAY
MAIN FORECAST CHALLENGE CONTINUES TO BE THE EVOLUTION OF A SFC
FRONT AND UPPER TROUGH OVER THE NORTHERN PLAINS THROUGH THE END OF
THE WEEK. GFS HAS BEEN RATHER INCONSISTENT IN THE MOVEMENT OF THE
UPPER TROUGH OUT OF THE ROCKIES. THE EC IS THE PREFERRED MODEL
TONIGHT WITH A SLIGHTLY SLOWER TRACK AND BETTER OVERALL WAVE
PATTERN INTEGRITY.

WITH THAT SAID...DID NOT SEE FIT TO CHANGE MUCH REGARDING POPS.
WITH THE SLOW MOVEMENT OF THE SYSTEM IT LOOKS LIKE THE AREA WILL
HAVE A CHANCE OF RAIN THROUGH THE PERIOD. INSTABILITY AND TSTORM
ACTIVITY ARE A BIT TRICKIER. EXPECT SOME ACTIVITY THU
EVENING/NIGHT WITH FROPA AND THE APPROACH OF THE UPPER TROUGH. BY
FRIDAY THE TRANSITION TO SHOWERS SHOULD BE COMPLETE WITH COOLER
AIR MOVING IN AND LESS SUPPORT. AFTER THAT INCREMENTAL MOTIONS OF
THE UPPER LOW BARELY MAKE A DIFFERENCE WITH QPF SO AS MENTIONED
ABOVE LEFT SLIGHT CHANCE/CHANCE POPS IN THROUGH SATURDAY NIGHT.

TEMPERATURES SHOULD COOL A BIT BEHIND THE FRONT SO EXPECT HIGHS
ONLY IN THE MID 50S TO LOW 60S FRIDAY AND SATURDAY.

&&

.AVIATION...
MVFR/IFR CIGS WILL GRADUALLY ERODE ACROSS KMBG/KPIR TAF SITES THRU
18Z. AFTER 18Z VFR CONDITIONS WILL PERSIST ACROSS ALL TAF SITES.
EXPECT FEW OR SCT AFTERNOON CU CLOUDS WITH CIGS BETWEEN 4000 AND
7000 FT. VFR CONDITIONS WILL PERSIST OVERNIGHT AND THROUGH WED
ALSO. SFC WINDS WILL BE STRONG ON WED WITH SPEEDS SUSTAINED FROM
20 TO 30 KNOTS AND GUSTS OVER 40 KNOTS FROM THE SOUTH TO
SOUTHEAST.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

UPDATE...PARKIN
SHORT TERM...DORN
LONG TERM...WISE
AVIATION...TMT

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Apr 27, 4:38 AM CDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
438 AM CDT TUE APR 27 2010

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-280945-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
438 AM CDT TUE APR 27 2010 /338 AM MDT TUE APR 27 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HIGH TO EXTREME FIRE DANGER WILL EXIST ACROSS THE FORECAST AREA ON
WEDNESDAY...DUE TO STRONG SOUTH WINDS.

THUNDERSTORMS ARE FORECAST FROM WEDNESDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT. SOME STORMS MAY BECOME STRONG WEDNESDAY
NIGHT...AND AGAIN THURSDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

DORN

Nearby

Wind Advisories in South Dakota, 2010Wind Advisories in Minnesota, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.